# SDR QMLA2016072016083

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Aircraft time: 8,863 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 7,933 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Failed
- Location: Vemd
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VEMD LANE 1 FAILED IN FLIGHT.
